Pacific Journal of Mathematics

Shalika's germs for $p$-adic ${\rm GL}(n)$. I. The leading term.

Joe Repka

Article information

Pacific J. Math., Volume 113, Number 1 (1984), 165-172.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]


Repka, Joe. Shalika's germs for $p$-adic ${\rm GL}(n)$. I. The leading term. Pacific J. Math. 113 (1984), no. 1, 165--172.

Export citation


  • [1] Harish-Chandra, Admissible distributions on reductive p-adic groups, Lie Theories and Their Applications, Queen's Papers in Pure and Applied Mathematics, No. 48, Queen's University (Kingston, Ontario) 1978.
  • [2] R. Howe, The Fourier transform and germs of characters, Math. Annalen, 208 (1974), 305-322.
  • [3] J. Rogawski, An application of the building to orbital integrals, Compositio Math., 42 (1981), 417-423.
  • [4] J. A. Shalika, A theorem on semi-simple p-adic groups, Annals of Math., 95 (1972), 226-242.
  • [5] A. Silberger, Introduction to Harmonic Analysis on Reductive P-adic Groups, Princeton University Press (Princeton) 1978.
  • [6] M.-F. Vigneras, Integrates Orbitales de GL(n) et de son Revetement Metaplectique, preprint (1982).
  • [7] A. Weil, Basic Number Theory, 3rd Ed., Springer-Verlag (New York, Heidelberg) 1974.

See also

  • II : Joe Repka. Shalika's germs for $p$-adic ${\rm GL}(n)$. II. The subregular term. Pacific Journal of Mathematics volume 113, issue 1, (1984), pp. 173-182.